# SDR ASAA2014041407471

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 29,299 hours, 8,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11665
- Condition: Failed
- Location: Lt Ram Air Door
- Part time: 29,274 hours, 8,742 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING LANDING, CHECKLIST RECALL, WOULD NOT RESET. ACFT GROUNDED.  REPLACED LT RAM AIR DOOR ACTUATOR IAW MM 21-51-21, OPS CHECKED GOOD.  GROUND VERIFICATION GOOD.
